# SDR DXTA2013081605477

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 6,562 hours, 4,030 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 60068837
- Part serial: AUG010065
- Condition: Failed
- Location: Brake System
- Part time: 330 hours, 204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKING SYS INTERMITTENT.  AFTER NORMAL LANDING WITH NORMAL BRAKES,  LOST ALL BRAKING POWER WHILE TAXIING.    CAME BACK WITH TWO LOUD THUMPS.  AFTER RELEASING AND REAPPLYING THE BRAKES,  SAME EVENT HAPPENED AGAIN.  SELECTED EMERGENCY BRAKES AND TAXIED TO A STOP.  POST FLIGHT INSPECTION OF GEAR SHOWED NO LEAKS.  ALL PRESSURES AND QUANTITIES WERE NORMAL.  R & R THE POWER BRAKE VALVE IAW MM 32-40-20.  BLED BRAKE SYS AND PERFORMED ADJUSTMENT TEST IAW 32-40-20.
